Jump to content
CrazyBoards.org

Recommended Posts

I am more than 30 years old and I am taking 12.5 mg CR Paxil. I would say that so far so good, few if any side effects and obsessions are kept at bay. I must add, though, that I am also taking Abilify 2.5 mg, so I am not sure where exactly does the therapeutic effect come from: paxil, abilify or the mix of them.

Link to post
Share on other sites

Thanks for your replies. Albert- once the difference between Paxil Cr and regular?

I read somewhere that Paxil can loose its effect if you have been on it before and restart treatment, so I thought maybe people over 30 would be more likely to be on round 2 with Paxil.

Link to post
Share on other sites

Thanks for your replies. Albert- once the difference between Paxil Cr and regular?

I read somewhere that Paxil can loose its effect if you have been on it before and restart treatment, so I thought maybe people over 30 would be more likely to be on round 2 with Paxil.

I've never had a problem with restarting any SSRI.  Me and Paxil just didn't get along.  CR or IR.

Link to post
Share on other sites

Thanks for your replies. Albert- once the difference between Paxil Cr and regular?

I read somewhere that Paxil can loose its effect if you have been on it before and restart treatment, so I thought maybe people over 30 would be more likely to be on round 2 with Paxil.

I see! Yeah that would make sense then! I hope the Paxil works out well for you.

The Paxil CR is controlled release. I've never been on it so I can't comment on any experience with it. Hopefully others will chime in.

Link to post
Share on other sites
  • 3 weeks later...

I'm 29 and just starting on my second round with Paxil. Of all the drugs I've tried, Paxil is the only one that has given me positive results. I'm crossing my fingers that it'll work a second time, but probably not going to hold my breath. There are a number of drugs I haven't tried yet, but I take care of my Mom full-time and don't have a personal income or health insurance. I just moved to a new state, and found a low-income clinic to get treatment at, and the first thing the ARNP said to me when she walked into the room was, "We're Primary Care; if you want to be switching your meds, you may need to see a psychiatrist." Because I can totally afford that. *eyeroll* My new neck of the woods seems to be in the dark ages, medically speaking.

Against all advice and common sense, I am splitting Pristiq to wean my self off, and starting Paxil at the same time. So far, so good. I'm maybe a little more emotional than usual, but given that the Pristiq wasn't working anyway...

I'll try to get back here in six to eight weeks to let you know how the Paxil is or isn't working. :-P

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By xheimlich
      I'm bipolar type X. NOS-ish but sort of 1.5 -- higher hypomanias and little depression, but also (in the ever-more distant past) mixed states.
      I've been taking nightly medications for over a decade now. Lamictal + Lithium + small dose Klonopin. These are usually enough to put me out (also because I'm usually tired at night). But when they don't I get in a state of "drunkness" that's somewhat disconcerting. Makes me talkative and impulsive. I once told my (decade-plus) wife I had a half crush on a coworker. Another time I shot off an email to said coworker to the tune of "just because I have a crush on you doesn't give you the right to half-ass your work and drop it on me". God only knows how I haven't been both dumped by wife and fired for harassment at work.
      Wife is now asleep and she's been having issues with too-light sleep so I'm making my best to not make noises that will wake her up but also deal with this volcano of directionless aimless impulsiveness and heightened feeling. I can't go and write a screenplay, my cognition is impaired. Can't go to sleep either, my head's on fire.
       
    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Blahblah
      I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
      Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
      I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
       
    • By Cyclingsarah
      Hey guys,
      It's my first day on Lexapro/Ecitalopram. It's 2 hours after my first dose (5 mg) and I totally have the giggles. Feeling high/loopy. Have anyone else tried this?
    • By Sugarcraze
      I was prescribed Vraylar as a mood stabilizer for MDD, which I have been diagnosed with for 20 years, along with ADHD and social anxiety. Until I Vraylar gave me an acute manic episode for over a year, which I hid from my doctor because it was so much better than being depressed. But then I came clean and we realized I actually had hypomanic episodes about 2ce a year, but didn’t realize it, I just thought I had some energy. Anyway, I was wondering if anyone else has had this reaction to Vraylar?
×
×
  • Create New...